# SDR 2004UALA00875

- Difficulty date: September 18, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 39,988 hours, 14,635 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXTERNAL FUSELAGE RIVET HOLE AT STA 520 AND STR 19L HAS EGG SHAPED HOLE. CUTOUT DAMAGE AND INSTALLED STRUCTURAL FILLER AND DOUBLER REPAIR.
